# SDR 06FDEA1589

- Difficulty date: April 24, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N526FE
- Make and model: Doug MD-11
- Aircraft serial: 48600
- Aircraft time: 31,941 hours, 5,119 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC0154502
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION PIVOT BORE AT RT WING INBOARD FLAP OUTBOARD HINGE ON THE WING SIDE. REPAIRED AS PER CMM 57-44-07 PAGE 403-404 AND EA 1-5750-  94700.
